Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Joint and muscle pain
avatar
eleviner posted:
My GYN took me off my pills back in February and within a couple of weeks I started having stiffness and pain in all my joints. I also have had unusually sore muscles along with the occasional hot flash.

Any suggestions??
Reply
 
avatar
Mary Jane Minkin, MD responded:
Dear Eleviner,
For some women, achiness is the major symptom of menopause; indeed, in the Philippines, it is the leading symptom (way above hot flashes!) Some women do find some relief in using glucosamine/chondroitin supplements. However, if you and your health care provider are OK with going back on some low dose estrogen (and in general, women don't need too much to relieve these symptoms), it would probably help.
Good luck,
Mary Jane


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Fact or fiction? Estrogen therapy is an option for all menopausal womenExpert
Fiction: Only women who no longer have a uterus should consider using esdtrogen-alone therapy (ET). For women with a uterus, the option ... More
Was this Helpful?
26 of 40 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website